Universidad Complutense de Madrid
E-Prints Complutense

Closed stability index of excellent henselian local rings

Impacto

Downloads

Downloads per month over past year

Andradas Heranz, Carlos and Díaz-Cano Ocaña, Antonio (2004) Closed stability index of excellent henselian local rings. Mathematische Zeitschrift, 248 (1). pp. 1-19. ISSN 0025-5874

[img] PDF
Restringido a Repository staff only

300kB

Official URL: http://www.springerlink.com/content/ne8894wgrj7qgc00/


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We show that the closed stability index of an excellent henselian local ring of real dimension d>2 with real closed residue field is (s) over bar (A) = 1/2d(d+1). When d=2 it is shown that the value of can be either 2 or 3 and give characterizations of each of these values in terms of the relation of A with its normalization and in terms of the real spectrum of A.


Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14748
Deposited On:17 Apr 2012 11:25
Last Modified:06 Aug 2018 11:54

Origin of downloads

Repository Staff Only: item control page